# SDR CALA2016072595580

- Difficulty date: July 22, 2016
- Submitted: July 25, 2016
- Operation: Air carrier
- Aircraft: N847UA
- Make and model: Airbus A319-131
- Aircraft serial: 1627
- Aircraft time: 48,479 hours, 20,371 cycles
- Engine: Iae V2522A5
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Condition: No Test
- Location: Girt Bar
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR, AFT GIRT BAR FITTING STOP LEVER FAILS CHECK PER 'A' CHECK JOB 4-2060 STEP 10, AND AMM 53-11-00-210-034-A.   REMOVED AND REPLACED THE GIRT BAR FLOOR FITTING.  ADJUSTED AND SEALED AMM 52-11-00
